Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why do I feel dizzy when I use tampons ?

When i first used a tampon, when it was inside and when i took it out, i felt dizzy-about to faint. I have read that it s rare but can i use tampons or not? Why is it that i am dizzy?
Asked On : Sat, 5 Mar 2011
Answers:  3 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Tampons r not known to cause dizziness.u need not worry.I guess u r anaemic, thats the cause, during menses.start taking jaggery, dates and figs in diet.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Dentist Dr. Srividya Rao Vasista's  Response
Hi There,
There is something known as TOXIC SHOCK SYNDROME. Do not use a Tampon till you see a gynecologist & rule this out.
Thanks & take care
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
may be due to the heavy bleeding that you have seen on it that may be th cause other thing is that if at that time you might have not taken food then also you can fell dixxy &faintness due to lack of glucose in your no need to worry
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor